# SDR FDEA201206072130

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 64,619 hours, 29,148 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK ODOR LIKE DIRTY SOCK.  R & R NR 2 AND NR 3 COALESCER BAGS  IAW MM 21-54-03-2, RAN PACKS FOR 20 MIN AT FULL HOT,  FOUND NO FOUL ODOR IN ACFT AT THIS TIME, OK TO  CONTINUE.
